# SDR 95ZZZX3657

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5819M
- Make and model: Cessna 310P
- Aircraft serial: 310P00119
- Engine: Cont IO470VO
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Exited
- Location: Rt Eng Nr 4
- Stage of operation: NR
- Nature of condition: E, R, K
- Precautionary procedure: A, E

## Discrepancy

THE AIRCRAFT MADE AN EMERGENCY LANDING WITH THE RIGHT ENGINE FEATHERED.  THE COPILOT HAD NOTED NR 4 CYLINDER EXIT THROUGH THE SIDE COWLING IN A DOWNWARD DIRECTION.  THE CONNECTING ROD WAS STILL ON THE CRANK, BENT SLIGHTLY AFT AND THE PISTON PIN BOSS WAS ELONGATED.  ALL HOLD-DOWNS WERE BROKEN OFF.
